\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence of nodal solutions for the sublinear Moore-Nehari differential equation

  •  

     

* This work was supported by JSPS KAKENHI Grant Number 20K03686

Abstract Full Text(HTML) Related Papers Cited by
  • We study the existence of symmetric and asymmetric nodal solutions for the sublinear Moore-Nehari differential equation, $ u''+h(x, \lambda)|u|^{p-1}u = 0 $ in $ (-1, 1) $ with $ u(-1) = u(1) = 0 $, where $ 0<p<1 $, $ h(x, \lambda) = 0 $ for $ |x|<\lambda $, $ h(x, \lambda) = 1 $ for $ \lambda\leq |x|\leq 1 $ and $ \lambda\in (0, 1) $ is a parameter. We call a solution $ u $ symmetric if it is even or odd. For an integer $ n\geq 0 $, we call a solution $ u $ an $ n $-nodal solution if it has exactly $ n $ zeros in $ (-1, 1) $. For each integer $ n\geq 0 $ and any $ \lambda\in (0, 1) $, we prove that the equation has a unique $ n $-nodal symmetric solution with $ u'(-1)>0 $. For integers $ m, n \geq 0 $, we call a solution $ u $ an $ (m, n) $-solution if it has exactly $ m $ zeros in $ (-1, 0) $ and exactly $ n $ zeros in $ (0, 1) $. We show the existence of an $ (m, n) $-solution for each $ m, n $ and prove that any $ (m, m) $-solution is symmetric.

    Mathematics Subject Classification: Primary: 34B15; Secondary: 34B08.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, (Universitext), Springer, New York, 2011
    [2] H. Brezis and L. Oswald, Remarks on sublinear elliptic equations, Nonlinear Anal., 10 (1986), 55–64. doi: 10.1016/0362-546X(86)90011-8.
    [3] A. Gritsans and F. Sadyrbaev, Extension of the example by Moore-Nehari, Tatra Mt. Math. Publ., 63 (2015), 115–127. doi: 10.1515/tmmp-2015-0024.
    [4] P. Hartman, Ordinary Differential Equations, 2nd edition, Birkhäuser, Boston, (1982).
    [5] R. Kajikiya, Non-even least energy solutions of the Emden-Fowler equation, Proc. Amer. Math. Soc., 140 (2012), 1353–1362. doi: 10.1090/S0002-9939-2011-11172-9.
    [6] R. Kajikiya, Non-radial least energy solutions of the generalized Hénon equation, J. Differential Equations, 252 (2012), 1987–2003. doi: 10.1016/j.jde.2011.08.032.
    [7] R. Kajikiya, Non-even positive solutions of the one dimensional $p$-Laplace Emden-Fowler equation, Applied Mathematics Letters, 25 (2012), 1891–1895. doi: 10.1016/j.aml.2012.02.057.
    [8] R. Kajikiya, Non-even positive solutions of the Emden-Fowler equations with sign-changing weights, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 631–642. doi: 10.1017/S0308210511001594.
    [9] R. Kajikiya, Symmetric and asymmetric nodal solutions for the Moore-Nehari differential equation, Submitted for publication.
    [10] R. Kajikiya, I. Sim and S. Tanaka, Symmetry-breaking bifurcation for the Moore-Nehari differential equation, Nonlinear Differential Equations and Applications, 25 (2018), article 54. doi: 10.1007/s00030-018-0545-3.
    [11] J. López-Gómez and P. H. Rabinowitz, Nodal solutions for a class of degenerate boundary value problems, Adv. Nonlinear Stud., 15 (2015), 253–288. doi: 10.1515/ans-2015-0201.
    [12] J. López-Gómez and P. H. Rabinowitz, Nodal solutions for a class of degenerate one dimensional BVP's, Topol. Methods Nonlinear Anal., 49 (2017), 359–376. doi: 10.12775/tmna.2016.087.
    [13] J. López-Gómez, M. Molina-Meyer and P. H. Rabinowitz, Global bifurcation diagrams of one node solutions in a class of degenerate boundary value problems, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 923–946. doi: 10.3934/dcdsb.2017047.
    [14] J. López-Gómez and P. H. Rabinowitz, The structure of the set of $1$-node solutions of a class of degenerate BVP's, J. Differential Equations, 268 (2020), 4691–4732. doi: 10.1016/j.jde.2019.10.040.
    [15] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc., 93 (1959), 30–52. doi: 10.1090/S0002-9947-1959-0111897-8.
    [16] Y. Naito and S. Tanaka, On the existence of multiple solutions of the boundary value problem for nonlinear second-order differential equations, Nonlinear Anal., 56 (2004), 919–935. doi: 10.1016/j.na.2003.10.020.
    [17] D. Smets, M. Willem and J. Su, Non-radial ground states for the Hénon equation, Commun. Contemp. Math., 4 (2002), 467–480. doi: 10.1142/S0219199702000725.
  • 加载中
SHARE

Article Metrics

HTML views(1196) PDF downloads(301) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return